Pointwise hyperbolicity implies uniform hyperbolicity

Boris Hasselblatt, Yakov Pesin, Jörg Schmeling

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We provide a general mechanism for obtaining uniform information from pointwise data. For instance, a diffeomorphism of a compact Riemannian manifold with pointwise expanding and contracting continuous invariant cone families is an Anosov diffeomorphism, i.e., the entire manifold is uniformly hyperbolic.

Original languageEnglish (US)
Pages (from-to)2819-2827
Number of pages9
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume34
Issue number7
DOIs
StatePublished - Jul 1 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pointwise hyperbolicity implies uniform hyperbolicity'. Together they form a unique fingerprint.

  • Cite this